Cookie Img
Send Inquiry
Home » Products » Formulations » Mefenamic acid & Paracetamol Suspension

Mefenamic acid & Paracetamol Suspension

Mefenamic acid & Paracetamol Suspension
Mefenamic acid & Paracetamol Suspension
Product Code : 257
Brand Name : Cricknol Kids
Product Description


Cricknol Kids Suspension (Mefenamic acid and Paracetamol) is a combination of an analgesic, antipyretic and a non-steroidal anti-inflammatory medication which is highly effective in treating paediatric age group in pain and fever. Cricknol kids contains the active ingredients Mefenamic acid 50mg and Paracetamol 125mg per 5 ml. It provides relief of pain and discomfort due to tonsillitis, pharyngitis teething, immunizations and tonsillectomy and in treatment of moderate pains of rheumatoid arthritis.

Paracetamol is an analgesic and antipyretic medication. Mefenamic acid is a non steroidal anti-inflammatory agent (NSAID) with analgesic and antipyretic and significant anti-inflammatory properties.



An ISO 9001:2008 Certified Company
B-704, Techno City, TTC Ind Area, MIDC Mahape, Navi Mumbai - 400705, Maharashtra, India
Mr. A. K. PATRA (Chairman & CEO )
Send Inquiry


Buyers Helpdesk

Let tradeindia.com find Quality Suppliers for you!

I agree to abide by all the Terms and Conditions of tradeindia.com
SALIUS PHARMA PVT. LTD. All Rights Reserved.